# SDR UF6A950113

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: 201045717
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ORD - FLT 5049 - ON TAXI, THE LT HYDRAULIC PRESSURE WENT TO ZERO.  MAINTENANCE REPLACED RT I/B BRAKE LINE LEAK.  OPS CHECK GOOD.  (W)
